In the paper, a method of describing the outer derivations of the group algebra of a finitely presentable group is given. The description of derivations is given in terms of characters of the groupoid of the adjoint action of the group.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. Connes, Noncommutative Geometry, Academic Press, New York (1994).
H. G. Dales, “Automatic continuity: a survey,” Bull. London Math. Soc., 10, No. 2, 129–183 (1978).
H. G. Dales, Banach Algebras and Automatic Continuity, Clarendon Press, Oxford Univ. Press, New York (2000).
A. V. Ershov, Categories and Functors [in Russian], Nauka, Saratov (2012).
F. Ghahramani, V. Runde, and G. Willis, “Derivations on group algebras,” Proc. London Math. Soc., 80, No. 2, 360–390 (2000).
B. E. Johnson, “The derivation problem for group algebras of connected locally compact groups,” J. London Math. Soc., 63, No. 2, 441–452 (2001).
V. Losert, “The derivation problem for group algebras,” Ann. Math., 168, No. 1, 221–246 (2008).
Dedicated to the memory of Yu. P. Solovyov
Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 21, No. 6, pp. 65–78, 2016.
About this article
Cite this article
Arutyunov, A.A., Mishchenko, A.S. & Shtern, A.I. Derivations of Group Algebras. J Math Sci 248, 709–718 (2020). https://doi.org/10.1007/s10958-020-04906-x